MAUDE Adverse Event Report: ORIDION MEDICAL MICROSTREAM; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

ORIDION MEDICAL MICROSTREAM; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number CS08651-02
Medical Device Problem Code Device Emits Odor (1425)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The technician verified customer complaint of a burning smell.Unit was picked up and a small rattling noise was heard.Burning smell was observed with the unit fully assembled.No attempts were made to power on the device.Unit was disassembled and when the rear housing was removed, a small piece of ferrite was found loose inside the unit.Ferrite was broken off of the ac/dc l1 inductor.Further disassembly found that the burning smell was due to a piece of the broken ferrite becoming wedged between the dc/dc pcba and the chassis, causing a short.Burn marks were found on the chassis and the dc/dc pcba.Both ac/dc and dc/dc pcbas were removed.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report that the device had a burning electrical smell and battery icon was in red.The customer indicated there was no patient involvement.

Brand Name
MICROSTREAM
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
ORIDION MEDICAL
7 hamarpeh st.
jerusalem 91235
MDR Report Key7441036
Report Number8044004-2018-00007
Device Sequence Number1092274
Product Code CCK
UDI-Device Identifier10884521551480
UDI-Public10884521551480
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K112368
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCS08651-02
Device Catalogue NumberCS08651-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2018
Initial Report FDA Received Date04/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1